# SDR HNAA2024091700826

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,692 hours, 42,163 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT IMMEDIATLY AFTER DEPARTURE MOF RUNWAY.  RAR LANDING GEAR CONTROL UNIT IAW AMM 32-32-02-000-801-A. OPS CHECK GOOD.
